MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD

SHIRAKAWA OLYMPUS CO., LTD. CAMERA HEAD
Model Number OTV-S7H-1D-F08E
Medical Device Problem Codes Leak/Splash (1354); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was observed during the device evaluation that the camera head exhibited flooding of cable and imaging section.The image had become blurred.There was no patient involvement.
 
Additional Manufacturer Narrative
E3: non-health care professional; e2-no (noting due to system limitation) the device was returned to olympus for evaluation.The device evaluation found flooding of cable and imaging section and the images become blurred due to flooding of the image pickup area.The information obtained from this complaint and the investigation results did not lead to the identification of the cause of the occurrence.Since the device was manufactured more than 15 years ago, the device history record was unable to be reviewed.This issue is addressed in the instructions for use (ifu): endoscope image disappearance and freezing (warning) ¿do not strike or drop the device.Water leakage may cause damage to the internal circuitry of the device.Olympus will continue to monitor the field performance of this device.

Brand Name
CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18933830
Report Number3002808148-2024-31507
Device Sequence Number9364820
Product Code FET
UDI-Device Identifier04953170179822
UDI-Public04953170179822
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S7H-1D-F08E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/26/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown